Translator Disclaimer
2014 On Solutions of a Nonlinear Erdélyi-Kober Integral Equation
Nurgali K. Ashirbayev, Józef Banaś, Raina Bekmoldayeva
Abstr. Appl. Anal. 2014(SI40): 1-7 (2014). DOI: 10.1155/2014/184626

Abstract

We conduct some investigations concerning the solvability of a nonlinear integral equation of Erdélyi-Kober type. To facilitate our study we will first consider a nonlinear integral equation of Volterra-Stieltjes type. Since the mentioned Erdélyi-Kober integral equation turns out to be a special case of that of Volterra-Stieltjes type, we can apply the obtained results to the Erdélyi-Kober integral equation. Examples illustrating the obtained results will be also included.

Citation

Download Citation

Nurgali K. Ashirbayev. Józef Banaś. Raina Bekmoldayeva. "On Solutions of a Nonlinear Erdélyi-Kober Integral Equation." Abstr. Appl. Anal. 2014 (SI40) 1 - 7, 2014. https://doi.org/10.1155/2014/184626

Information

Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07021892
MathSciNet: MR3219359
Digital Object Identifier: 10.1155/2014/184626

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2014 • No. SI40 • 2014
Back to Top